# SDR SWIA201231699

- Difficulty date: September 6, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 27,765 hours, 23,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FORWARD LEFT EMERGENCY LIGHT IS OUT.  (FLT 6288)  RELAMPED EMERGENCY LIGHT.
